Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

145 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suffering from hepatitis b with amebiasis. Is it danger to me ?

I am a hepatitis b postive. For the past one suferring from amibiasis. is it mean my liver was worsen? is it danger to me? Should I hospitalised? I have been using homeo medicine. is it cure?
Sat, 21 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Medical Topics ,  
Ayurveda Specialist 's  Response
Dear ponduru
Just going by amoebic infection the state of liver functioning can not be judged. It calls for more investigations if the problem remains. You have to cure amoebic infection first with tab. amoebika or kutaj ghan vati. The hepatitis b has shown good improvement in many cases with tab. nirocil and sy. livomyn. Have light diet and donot grow panicky.
I find this answer helpful
Ayurveda Specialist Dr. Ram Mani Bhandari's  Response
Dear
welcome to Healthcaremagic
you should have treatment of amoebiasis first. There is effective herbal treatment for worms infestation in ayruveda.How is your liver condition now. You should have regular check of liver function. For maintaining the liver health the herbs of ayurvea will be very useful. The hepatoprotective, antiviral property of herbs help you in maitaining good condition of liver. There has been many cases hepatitis b negative using ayurveda medicines.
Take care
http://ayurvediccure.info
info@rammani.com.np
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am a patient of Hepatities B and my % is 6.33% but at present i have not fever ,yellowish skin,urine problem,any ache,vomiting ,diohirea etc. I am using the medicine Adfovir prescribed by one M.D of my district Mr.jasamudin.so what i have to do now. Thanks regads shatrughan (patient)

doctor1 MD

sir, i am suffering from hepatitis b from 2008 now my viral load is thanking you

doctor1 MD

My name is Paul Ameh from Nigeria in West Africa. I am 30years old. I was informed by my doctor that I am having Hepatitis B. What the doctor told me was that it cannot be treated and that information devastated my whole life and now my life seems to be in more danger than the news of me having the disease. But reading WHO issues its first hepatitis B treatment guidelines dated 12th-March-2015, I realized that it wasn t the way the doctor told me. Please, what drugs do I need to fight this disease. As of now, the only symptoms I am experiencing are, pain in muscles, joints, loss of appetite. Though I am still strong and active but I wish to start my treatment right away. Please help and reply my mail. Thanks, hoping for your reply. Paul Ameh

Recent questions on  Liver

doctor1 MD

my husband was diagnosed with hemochromotosis in June 2013, after 8 hospital stays and numerous test he now has liver failure, diabetes and stage D heart failure. His EF rate was betweeen 5-10% now at 20% according to latest Echo, but he can barely walk or talk without being winded. He is on the liver and transplant list as a 1B waiting at home on dobutomine, how long can one stay on the drug without damage to organs? The dr wants to do a right heart cath to measure pressures now sure why...thanks

doctor1 MD

good morning, I am 54 and have crohns disease, just 2 days ago my brother who is 39 has also been diagnosed with crohns disease, my other brother who is 51, had a operation on his liver to remove/drain away an abcess, he was in hospital for a week and told to stay off work for 3 months, is this a sign of crohns disease

doctor1 MD

Dr. sandeep lakhtakia in hyderbad
sir, i have liver desease since last two and half years, i am taking medicine1. alcolive bd 2. ursocol 300 bd 3. amlicure bd also mild diffuse fatty liver due alcohal, i came from channai last knight thru bus and having rear pain just right to 3rd to 4th rib in the back, i have a dought is there any further detoriation in my liver, though the blood result is ok except total billirium is 1.6 mg/dl also i want to visit u pl. tell me the time when i should meet u.
Dr. S pal has advise me.
ss verma, begumpet airport

doctor1 MD

I have been having symptoms that no one can diagnose for about two years. Assuming no rare disease, and no microbes or parisites, i believe 99.99 of all of my symptoms are related to my vagus nerve and digestive system as a whole!Now with that being said about on oct 14th i went out for some beers to watch a football game. I hardly ever drink though!!!!That night and next day i had all over body itching and have had it ever since!!About two days earlier my throat was hurting and i remember two days before that my teacher told me she was sick!!I have had the sore throat ever since then(about seven weeks), then out of nowhere on about NOV 8th my joints and muscles and bones have become very tender and ache, in particular my hands and wrists and knees and hips.!!!I have a high GGT liver enzyme with all other liver numbers normal, Low vitamin D in the past and now i found out that my Autonuclear test was positive when i asked to be tested for lupus!!!They did other autoimmune tests and they were normal!!!Never had any throat cultures done!!My doctor thinks that my throat hurts because of heartburn at night!!I am very concerned about the joint pain and the sore throat and NON stop itching that is NOW waking me up at night as of last night!!PLEASE HELP as the Veterans ADMIN sucks!!!!!

doctor1 MD

I HAVE TINGLING PAIN IN MY RIGHT SIDE BELOW THE RIB CAGE . BUT ONLY WHEN I SIT IT GOING COMPLETELY AWAY WHEN I LAY DOWN?

doctor1 MD

I have been taking atorvastatin 40 mg for 4 months - through carotid endarterectomy surgery - with horrible subjective side effects which, objectively, include very low hematocrit of 32.9% and other low red blood cell counts. Primary Care...

doctor1 MD

Hi Doctor, I am xxxxxxx XXXXXXX from XXXXXXX Age 38 years. Last month i have got my LFT done where SGPT was 132 and SGOT was 82 because i consume liquor on a regular basis thats why got those test done; but all of sudden i realized that last week...